Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Will taking microgynon affect the morning after pill?

Hi I had unprotected sex a couple of days ago, I've been and got the morning after pill yesterday (taken yesterday afternoon). I had stopped taking microgynon a few months ago. Can I start to take it again today or will it affect the morning after pill? Thanks.
Fri, 23 Mar 2018
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hello,

Start from day five of your next periods. It's not started at any time. Since you have taken the pill already you dont need to worry.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mandavi Rai
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor, I had been on microgynon since January. I got my placebo bleeding period on April 24th and didn t start my new pack. I had unprotected...